# SDR AWXA200600914

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 57,594 hours, 40,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EEL - MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE LIGHTS AT SEATS 1 THROUGH 5 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR BATTERY PACK FUSE.  OPERATIONAL CHECKS WERE GOOD.
